# SDR 98ZZZX323

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466712
- Condition: Failed
- Location: Engine Pt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR SLOW TO RESPOND TO POWER CHANGES (HIGH AND LOW SIDE).
